# SDR 9622319997

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Engine: Pwa JT8D7
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 5958765503
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RIGHT ENGINE FIRE LOOP WARNING LIGHT ILLUMINATED.  CREW RETARDED THE RIGHT ENGINE THROTTLE SETTING AND THE LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO IND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE 13TH STAGE MANIFOLD ON THE RIGHT ENGINE, LEAK AND OPERATIONAL CHECK OK.
